Prati
Anadijiban Das
Anadijiban Das
Professor of Mathematics, Simon Fraser University
Potvrđena adresa e-pošte na sfu.ca
Naslov
Citirano
Citirano
Godina
Stationary Riemannian space-times with self-dual curvature
JD Gegenberg, A Das
General relativity and gravitation 16, 817-829, 1984
1201984
The special theory of relativity: A mathematical exposition
A Das
Springer Science & Business Media, 2012
114*2012
A class of exact solutions of certain classical field equations in general relativity
A Das
Proceedings of the Royal Society of London. Series A. Mathematical and …, 1962
1111962
On a general class of wormhole geometries
A DeBenedictis, A Das
Classical and Quantum Gravity 18 (7), 1187, 2001
682001
The Ellis wormhole with ‘tachyon matter’
A Das, S Kar
Classical and Quantum Gravity 22 (14), 3045, 2005
512005
Higher dimensional wormhole geometries with compact dimensions
A DeBenedictis, A Das
Nuclear Physics B 653 (1-2), 279-304, 2003
512003
Tensors: the mathematics of relativity theory and continuum mechanics
AJ Das
Springer Science & Business Media, 2007
502007
Birkhoff's Theorem for Electro-magnetic Fields in General Relativity
A Das
Progress of Theoretical Physics 24 (4), 915-916, 1960
501960
Static gravitational fields. I. Eight theorems
A Das
Journal of Mathematical Physics 12 (7), 1136-1142, 1971
391971
On the stationary gravitational fields
S Kloster, MM Som, A Das
Journal of Mathematical Physics 15 (7), 1096-1102, 1974
371974
A Class of Eigenvalues of the Fine‐Structure Constant and Internal Energy Obtained from a Class of Exact Solutions of the Combined Klein‐Gordon‐Maxwell‐Einstein Field Equations
A Das, CV Coffman
Journal of Mathematical Physics 8 (9), 1720-1735, 1967
371967
Stationary weak gravitational fields to any order of approximation
A Das, PS Florides, JL Synge
Proceedings of the Royal Society of London. Series A. Mathematical and …, 1961
361961
Spherically symmetric collapse of an anisotropic fluid body into an exotic black hole
A Das, N Tariq, D Aruliah, T Biech
Journal of Mathematical Physics 38 (8), 4202-4227, 1997
351997
General solutions of Maxwell–Dirac equations in 1+ 1‐dimensional space–time and a spatially confined solution
A Das
Journal of mathematical physics 34 (9), 3986-3999, 1993
331993
Inhomogeneous cosmologies with tachyonic dust as dark matter
A Das, A DeBenedictis
General Relativity and Gravitation 36, 1741-1763, 2004
312004
Extended phase space. I. Classical fields
A Das
Journal of Mathematical Physics 21 (6), 1506-1512, 1980
311980
A class of exact plane wave solutions of the Maxwell–Dirac equations
A Das, D Kay
Journal of mathematical physics 30 (10), 2280-2284, 1989
291989
Analytical solutions of spherically symmetric collapse of an anisotropic fluid body into a black hole
A Das, N Tariq, T Biech
Journal of Mathematical Physics 36 (1), 340-355, 1995
281995
The gravitating perfect fluid-scalar field equations: Quintessence and tachyonic matter
A DeBenedictis, A Das, S Kloster
General Relativity and Gravitation 36, 2481-2495, 2004
252004
Friedmann universes containing wave fields
A Das, P Agrawal
General Relativity and Gravitation 5, 359-370, 1974
211974
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20